MathSciNet Relay Station
MathSciNet bibliographic data
MR524292 (81h:34035) 34B25 (33A40)
Wimp, Jet; Colton, David Remarks on the representation of zero by solutions of differential equations. Proc. Amer. Math. Soc. 74 (1979), no. 2, 232–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement